# SDR E0YA2021102300005

- Difficulty date: October 23, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N548KK
- Make and model: Beech 400A
- Aircraft serial: RK151
- Aircraft time: 7,294 hours, 7,157 cycles
- System (JASC): 2927 · Hydraulic Pressure Regulator, Auxiliary
- Part: Transducer
- Part number: 45AS65573005
- Part serial: NA
- Condition: Erratic
- Location: Zone 200
- Part time: 7,294 hours, 7,157 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE ABOVE NORMAL OPERATING RANGE.  CHECKLIST CALLS FOR SELECTING HYDRAULIC PRESSURE RELIEF SWITCH, THEN BLOW DOWN GEAR USING PNEUMATIC BOTTLE, AND LAND WITHOUT BRAKES.
